MathSciNet Relay Station
MathSciNet bibliographic data
MR912770 (89c:13028) 13G05 (16A46)
Facchini, Alberto A tilting module over commutative integral domains. Comm. Algebra 15 (1987), no. 11, 2235–2250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement